# SDR R61A201308010687

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 12,790 hours, 8,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN AIR NOISE COMING FROM L1 DOOR AFTER TAKEOFF.  MX FOUND THE L1 DOOR DEFLECTOR IS DAMAGED, TRIMMED IT AND PLACED ON CDL IAW AMM.  ACFT IS GOOD FOR SERVICE.
